Proceedings of the American Mathematical Society. Volume 133, Number 9, 2005

Contents of Volume 133, Number 9 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Hyperbolic groups have finite asymptotic dimension John Roe Proc. Amer. Math. Soc. 133 (2005), 2489-2490. Abstract, references a...

Cijeli opis

Spremljeno u:
Bibliografski detalji
Glavni autor: American Mathematical Society
Format: Članak
Jezik:English
Izdano: American Mathematical Society 2009
Teme:
Online pristup:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/697
Oznake: Dodaj oznaku
Bez oznaka, Budi prvi tko označuje ovaj zapis!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt